# SDR DXTA2013032105328

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 9,666 hours, 7,635 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pump
- Part number: 99121663
- Part serial: 1916
- Condition: Failed
- Location: Brake
- Part time: 9,666 hours, 7,635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ANTI-SKID INOPERATIVE ANNUCIATOR ILLUMINATED.  RETURNED TO RAMP.  WHILE TURNING TO PARK THE BRAKE FAILED AS THE BRAKE LOW PRESSURE LIGHT ILLUMINATED.  TROUBLESHOT TO BRAKE HYDRAULIC PACK. HYDRAULIC MOTOR WOULD ONLY BUILD PRESSURE UP TO 1300 PSI AND CONTINOUSLY RAN, GOT HOT AND POP THE POWER BRAKE CIRCUIT BREAKER. REMOVED & REPLACED BRAKE PUMP AND MOTOR IAW MM 32-42-06. OPS AND LEAK CHECKS GOOD. TAXI CHECK GOOD.
